i was diagnosed for subclinical hypothyoidism in august 2009. medicine 50mcg. now i am doing regular exercise 6 km walk and 30min yoga. definite improvement in metabolism, parameters normal. can i discontinue tyhronorm ? any side effects of discontinuation.
If you have a thyroid hormone deficiency, exercise and yoga will only enhance the benefits from your thyroid medication, not replace it. Don't discontinue meds unless you know that the original cause of being hypo was only temporary and is no longer with you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.